# SDR CALA2021031900342

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 111,376 hours, 17,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 1680 S12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0428. EA 5380-01178 REV A OP 2 R/H AFT EXTERIOR FUSE LAGE SKIN STA 1680 STRINGER 12R IS CRACKED (VERIFIED WITH HFEC S URFACE SCAN) REPAIRED FUSELAGE SKIN CRACK R/H STA 1680 STRINGER 12R IAW AMES REA DOC 47453REA02. SEE PARTIAL WORK ACCOMPLISHED ON BACK AND PW S PAGE 1 OF 1 ADD EMP:V931857
